# SDR ASAA9510098

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED THE BATTERY PACK AND LIGHT OPERATED NORMALLY.  (X)
